Alert archive / Indiana / River Flood Warnings in 2010

River Flood Warning 121, NWS Indianapolis, IN

June 14, 2010Clay County, Greene County, Indiana

NWS Indianapolis, IN issued this river flood warning at Jun 14, 2010, 11:10 AM EDT for Clay County, Greene County, Indiana. It took effect at Jun 15, 2010, 5:36 AM EDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Jun 14, 2010, 11:10 AM EDT (15:10 UTC)
In effect from
Jun 15, 2010, 5:36 AM EDT
Expired
Jun 15, 2010, 10:55 PM EDT
In force
17 hr
Issued by
NWS Indianapolis, IN
Flood severity
Minor

Counties Clay County, IN, Greene County, IN

The radar

The Indianapolis radar (KIND), 85 km from the middle of the area, began a volume at 15:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Eel River at Bowling Green (BOLI3).

Action stage
12 ft
Minor stage
15 ft
Moderate stage
20 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03360000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Jun 14, 10:35 AM EDT, 35 minutes earlier.

Area forecast discussion, Jun 14, 10:35 AM EDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1035 AM EDT MON JUN 14 2010

.UPDATE...
THE LONG TERM SECTION HAS BEEN UPDATED BELOW

&&

.SYNOPSIS...

SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH
TUESDAY AS A STATIONARY BOUNDARY REMAINS DRAPED ACROSS CENTRAL
INDIANA. THIS PATTERN WILL END BY MID WEEK WHEN THE UPPER LEVEL LOW
OVER THE ROCKIES FINALLY SHIFTS AND BREAKS DOWN THE RIDGE OF HIGH
PRESSURE THAT HAS BEEN ANCHORED OVER THE DEEP SOUTH FOR THE LAST
SEVERAL DAYS. THERE SHOULD BE A BREAK IN THE CONVECTIVE ACTIVITY ON
WEDNESDAY...BUT IT WILL QUICKLY RETURN FOR THE END OF THE WEEK AS
MORE WEAK DISTURBANCES MOVE ACROSS THE OHIO VALLEY.

&&

.NEAR TERM /THIS MORNING/...

CURRENT RADAR MOSAIC IS SHOWING SCATTERED SHOWERS AND
THUNDERSTORMS MAINLY ACROSS THE CENTRAL PORTIONS OF THE FORECAST
AREA. MEANWHILE...THE FRONTAL BOUNDARY THAT HAS BEEN OVER THE AREA
ALL WEEKEND IS DRAPED ACROSS NORTHERN INDIANA. THIS CURRENT ROUND
OF STORMS IS NOT EXPECTED TO BECOME SEVERE...BUT THAT THREAT WILL
CHANGE THROUGH THE COURSE OF THE DAY AS DIURNAL HEATING SETS IN.

&&

.SHORT TERM /TODAY THROUGH WEDNESDAY/...

ENVIRONMENT WILL REMAIN PRIME FOR SHOWERS AND THUNDERSTORMS
THROUGH TUESDAY WITH MOIST AIR AND HOT TEMPS IN PLACE.
GFS/NAM/EURO ARE ALL SHOWING SB CAPES BETWEEN 3-5000 J/KG AND LI/S
IN THE -6/-8 RANGE ON MONDAY AND TUESDAY AFTERNOONS. DYNAMICS ARE
STILL POOR...BUT THE UNSTABLE ENVIRONMENT AND PERSISTENT FRONTAL
BOUNDARY THE LAST FEW DAYS HAVE PROVEN TO BE SUFFICIENT ENOUGH
FOR CONVECTION. SPC CONTINUES TO HAVE FORECAST AREA IN SLIGHT RISK
ON DAYS 1 AND 2. ANOTHER THING TO NOTE IS A SHORT WAVE OVER
NORTHERN ILLINOIS THAT THE GFS IS HINTING AT THIS AFTERNOON...BUT
IT MAY BE TOO FAR NORTH TO HAVE AN IMPACT ON THIS AREA AND NEITHER
THE EURO OR NAM ARE PICKING UP ON IT.

CARRIED LIKELY POPS THROUGH THIS EVENING...ANTICIPATE IT TO BE
SIMILAR TO THE LAST FEW DAYS. SO...DROPPED TO CHANCE POPS
OVERNIGHT...AND THEN BACK TO LIKELY TOMORROW AS AN UPPER LEVEL LOW
PASSES OVER THE GREAT LAKES. AT THIS TIME...THE NAM IS MORE
AGGRESSIVE THAN GFS/EURO WITH THE LOW...BRINGING IT FURTHEST SOUTH.
TUESDAY/S ENVIRONMENT WILL BE THE SAME AS TODAY/S...SO SHOWERS AND
THUNDERSTORMS ONCE AGAIN. FLASH FLOODING WILL HAVE TO CONTINUE TO
BE MONITORED WITH FORECAST SOUNDINGS CONTINUING TO SHOW PWATS OF 1
TO 2 INCHES COMBINED WITH ALREADY SATURATED GROUND.

UNCERTAINTY IN THE TUESDAY NIGHT/WED MORNING TIME FRAME. NAM/EURO
STILL SHOW THE UPPER LOW OVER THE GREAT LAKES LINGERING...WHEREAS
THE GFS HAS HIGH PRESSURE BUILDING IN. FORECAST SOUNDINGS AND TIME
CROSS SECTIONS ABRUPTLY DRY OUT BY TUESDAY NIGHT. FOR NOW...LEFT
SLIGHT CHANCE/CHANCE POPS THROUGH WED 12Z TO ACCOUNT FOR
LOW...BUT THEY MAY HAVE TO BE PULLED IF THE GFS ENDS UP BEING
CORRECT. AFTER THAT...WEDNESDAY WILL BE DRY AND CALM.

TEMPS...ALL MODELS CONTINUE TO BE IN GOOD AGREEMENT...SO WENT WITH
A BLEND. HIGHS IN 80S SEEM APPROPRIATE FOR CLOUD COVER WITH
BREAKS/SUNSHINE DURING THE DAY. AS FAR AS LOWS...LEANED ON THE
WARMER SIDE FOR TONIGHT/TOMORROW NIGHT DUE TO CLOUD COVER...AND
THEN WENT ON LOWER SIDE FOR WEDNESDAY NIGHT DUE TO CLEARER SKIES.

&&

.LONG TERM.../WEDNESDAY THROUGH MONDAY/.

COLD FRONT SHOULD EXIT THE AREA ON WEDNESDAY MORNING...HOWEVER
WILL KEEP SOME POPS AROUND DURING THE MORNING HOURS AS THE
LINGERING FRONT MAY PRODUCE A FEW BACKSIDE SHOWERS.
HOWEVER...SOMEWHAT COOLER AND DRIER AIR SHOULD CONTINUE TO FILTER
INTO THE STATE AS THE DAY PROGRESSES.

ECMWF AND GFS BOTH HINT AT UPPER RIDGE BUILDING ACROSS THE RGN FOR
THE WEEKEND. GIVEN THE STRENGTH OF THE RIDGE ALONG WITH VERY WARM
H7 EXCEEDING 10C. THIS SHOULD ALLOW FOR DRY...BUT VERY WARM
CONDITIONS ON THURSDAY AND FRIDAY.

A WEAK SHORT WAVE WILL PUSH ACROSS THE GREAT LAKES AND INDIANA ON
FRIDAY NIGHT AND SATURDAY. GIVEN THE POSSIBLE FORCING AND THE WARM
AIR MASS WILL BE IN PLACE THUNDERSTORM CHANCES WILL NEED TO BE REINSTATED.

MODELS THEN HINTING AT A SLIGHT COOL DOWN ON SUNDAY INTO MONDAY AS
A COLD FRONT SINKS SOUTH ACROSS INDIANA ON NORTHEAST WINDS. IF
THIS DOES COME TO FRUITION...COOLER AND LESS HUMID AIR WILL ARRIVE
TO START THE NEXT WORKWEEK.

&&

.AVIATION /DISCUSSION FOR THE 141200Z TAFS/...
EARLIER IFR CEILINGS HAVE BECOME VFR AND SHOULD REMAIN SO MUCH OF
THE DAY AS SCATTERED THUNDERSTORMS HAVE MIXED THINGS UP A BIT WITH
STORMS LINED UP NEAR AND JUST TO THE SOUTH OF INTERSTATE 70 AT 6 AM
EDT AS A FRONT REMAINS NEAR STATIONARY ACROSS NORTH CENTRAL INDIANA.
REMNANTS OF MISSOURI MCS TO REACH THE WESTERN TERMINALS AFTER 18Z AS
INSTABILITY INCREASES AND UPPER WAVE EXPECTED TO TRIGGER
REDEVELOPMENT. ALTHOUGH COVERAGE IS SOMEWHAT IN QUESTION...ONCE
AGAIN WITH CONVECTIVE TEMPERATURES ONLY IN THE LOWER 80S...EXPECT
SCATTERED TO NUMEROUS THUNDERSTORMS AFTER 18Z AND THROUGH 18Z
TOMORROW AS ATMOSPHERE REMAINS PRIMED WITH LOWER 70S DEW POINTS.
WINDS WILL REMAIN 10 KNOTS OR LESS FROM THE SOUTH DURING THE DAY AND
LIGHT FROM THE SOUTHWEST TONIGHT. ONCE AGAIN...EXPECT IFR DECK OR
WORSE TO DEVELOP AWAY FROM STORMS OVERNIGHT WITH PERHAPS SOME MVFR
FOG.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...TDUD
NEAR TERM...TDUD
SHORT TERM...TDUD
LONG TERM....JP
AVIATION...MK
Hazardous weather outlook, Jun 14, 11:10 AM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1110 AM EDT MON JUN 14 2010

INZ021-030-031-036>042-045>049-052>057-062>065-070>072-151000-
CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-
DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-
MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-
LAWRENCE-JACKSON-JENNINGS-
1110 AM EDT MON JUN 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT.
THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE
HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO
BE A THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS ENTIRE PERIOD. A
GREATER CHANCE FOR THUNDERSTORMS EXISTS TUESDAY INTO EARLY
WEDNESDAY. THERE REMAINS A SLIGHT RISK OF SEVERE STORMS ON TUESDAY
AND TUESDAY NIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY
DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH
FLOODING WILL ALSO BE A THREAT THROUGH EARLY WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH TUESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ028-029-035-043-044-051-151000-
WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-
1110 AM EDT MON JUN 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

FLOOD WARNINGS AND FLOOD ADVISORIES ARE IN EFFECT FOR THE WABASH
RIVER. SEE THE LATEST RIVER STATEMENTS FOR DETAILS.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT.
THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE
HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO
BE A THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS ENTIRE PERIOD. A
GREATER CHANCE FOR THUNDERSTORMS EXISTS TUESDAY INTO EARLY
WEDNESDAY. THERE REMAINS A SLIGHT RISK OF SEVERE STORMS ON TUESDAY
AND TUESDAY NIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY
DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH
FLOODING WILL ALSO BE A THREAT THROUGH EARLY WEDNESDAY.

LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER UNTIL AT
LEAST SUNDAY. ADDITIONAL RAINFALL FROM THUNDERSTORMS DURING THE
NEXT SEVERAL DAYS COULD PROLONG OR EXACERBATE THE HIGH WATER
SITUATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH TUESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ060-067-151000-
SULLIVAN-KNOX-
1110 AM EDT MON JUN 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

FLOOD WARNINGS AND FLOOD ADVISORIES ARE IN EFFECT FOR THE WABASH
RIVER. SEE THE LATEST RIVER STATEMENTS FOR DETAILS.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT.
THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE
HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO
BE A THREAT.

HEAT INDICES WILL ONCE AGAIN APPROACH 100 DEGREES THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS ENTIRE PERIOD. A
GREATER CHANCE FOR THUNDERSTORMS EXISTS TUESDAY INTO EARLY
WEDNESDAY. THERE REMAINS A SLIGHT RISK OF SEVERE STORMS ON TUESDAY
AND TUESDAY NIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY
DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH
FLOODING WILL ALSO BE A THREAT THROUGH EARLY WEDNESDAY.

LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER UNTIL AT
LEAST SUNDAY. ADDITIONAL RAINFALL FROM THUNDERSTORMS DURING THE
NEXT SEVERAL DAYS COULD PROLONG OR EXACERBATE THE HIGH WATER
SITUATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH TUESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ061-068-069-151000-
GREENE-DAVIESS-MARTIN-
1110 AM EDT MON JUN 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT.
THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE
HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO
BE A THREAT.

HEAT INDICES WILL ONCE AGAIN APPROACH 100 DEGREES THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS ENTIRE PERIOD. A
GREATER CHANCE FOR THUNDERSTORMS EXISTS TUESDAY INTO EARLY
WEDNESDAY. THERE REMAINS A SLIGHT RISK OF SEVERE STORMS ON TUESDAY
AND TUESDAY NIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY
DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH
FLOODING WILL ALSO BE A THREAT THROUGH EARLY WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH TUESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

RYAN

In the hours before

Local storm report, Jun 14, 9:06 AM EDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
906 AM EDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 AM     FLOOD            5 NW MARTINSVILLE       39.47N 86.49W
06/14/2010                   MORGAN             IN   LAW ENFORCEMENT

            MORGAN COUNTY SHERIFFS OFFICE REPORTED HIGH WATER IN
            SEVERAL LOCATIONS NORTHWEST OF MARTINSVILLE...INCLUDING
            ALONG UPPER PATTON PARK ROAD.

0840 AM     FLOOD            5 S GREENCASTLE         39.57N 86.84W
06/14/2010                   PUTNAM             IN   LAW ENFORCEMENT

            PUTNAM COUNTY SHERIFFS OFFICE REPORTED HIGH WATER NEAR
            THE INTERSECTION OF COUNTY ROAD 550 SOUTH AND COUNTY ROAD
            75 WEST.

0840 AM     FLOOD            4 ENE CLOVERDALE        39.54N 86.73W
06/14/2010                   PUTNAM             IN   LAW ENFORCEMENT

            PUTNAM COUNTY SHERIFFS OFFICE REPORTED HIGH WATER ON
            INTERSTATE 70 AT MILE MARK 44.

&&

AHOMANN

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 8:17 PM EDTSevere Thunderstorm WarningINDHenry, Rush58 min
Jun 13, 8:23 PM EDTSevere Thunderstorm WarningINDBrown, Jackson, Lawrence, Monroe52 min
Jun 13, 9:01 PM EDTAreal Flood WarningINDClay, Greene, Lawrence, Monroe, Owen, Sullivan and 1 more4 hr
Jun 13, 9:13 PM EDTSpecial Weather StatementINDJackson47 min
Jun 13, 9:49 PM EDTSevere Thunderstorm WarningINDJackson, Jennings41 min
Jun 13, 10:03 PM EDTAreal Flood WarningINDJackson4 hr
Jun 13, 10:23 PM EDTRiver Flood AdvisoryINDFountain, Parke, Tippecanoe, Vermillion, Warren36 hr
Jun 13, 10:23 PM EDTRiver Flood AdvisoryINDFountain, Parke, Vermillion, Warren36 hr
Jun 14, 6:46 AM EDTAreal Flood WarningINDMorgan, Putnam6 hr
Jun 14, 6:50 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington19 days
Jun 14, 6:50 AM EDTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren13 days
Jun 14, 11:04 AM EDTFlash Flood WatchINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more44 hr
Jun 14, 11:10 AM EDTRiver Flood WarningINDShelby50 hr
Jun 14, 11:10 AM EDTRiver Flood WarningINDLawrence, Martin16 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDLawrence, Martin7 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDLawrence, Martin7 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDGreene, Owen4 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDDaviess, Greene, Knox16 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDDaviess, Greene, Knox16 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike17 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike19 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDGibson, Knox20 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDFountain, Parke, Vermillion, Warren15 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDParke, Vermillion, Vigo16 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDKnox21 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDGibson, Knox, Posey21 days
Jun 14, 1:15 PM EDTSpecial Weather StatementINDMontgomery45 min
Jun 14, 1:47 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery, Putnam43 min
Jun 14, 2:18 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hendricks, Marion57 min
Jun 14, 2:49 PM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Marion41 min
Jun 14, 3:08 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Marion52 min
Jun 14, 3:19 PM EDTSevere Thunderstorm WarningINDRush, Shelby17 min
Jun 14, 3:23 PM EDTAreal Flood WarningINDHancock, Marion3 hr
Jun 14, 3:47 PM EDTAreal Flood AdvisoryINDShelby3 hr
Jun 14, 4:13 PM EDTSevere Thunderstorm WarningINDTippecanoe, Warren62 min
Jun 14, 4:33 PM EDTTornado WarningINDTippecanoe, Warren42 min
Jun 14, 5:15 PM EDTTornado WarningINDClinton, Montgomery, Tippecanoe30 min
Jun 14, 5:26 PM EDTSevere Thunderstorm WarningINDCarroll, Howard49 min
Jun 14, 5:45 PM EDTTornado WarningINDBoone, Clinton, Montgomery, Tippecanoe30 min
Jun 14, 6:08 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion67 min
Jun 14, 6:13 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard, Tipton32 min
Jun 14, 6:15 PM EDTSevere Thunderstorm WarningINDBoone, Clinton30 min
Jun 14, 6:20 PM EDTTornado WarningINDFountain, Parke, Vermillion25 min
Jun 14, 6:39 PM EDTSevere Thunderstorm WarningINDMontgomery, Parke, Putnam51 min
Jun 14, 6:45 PM EDTSevere Thunderstorm WarningINDClinton, Hamilton, Tipton45 min
Jun 14, 6:48 PM EDTSevere Thunderstorm WarningINDKnox42 min
Jun 14, 6:56 PM EDTSevere Thunderstorm WarningINDClay, Owen, Putnam, Sullivan, Vigo49 min
Jun 14, 7:07 PM EDTSevere Thunderstorm WarningINDHendricks, Morgan, Putnam23 min
Jun 14, 7:11 PM EDTAreal Flood WarningINDBoone, Clinton, Fountain, Hamilton, Hendricks, Marion and 5 more6 hr
Jun 14, 7:16 PM EDTSevere Thunderstorm WarningINDClay, Greene, Owen, Sullivan29 min
Jun 14, 7:24 PM EDTSevere Thunderstorm WarningINDHamilton, Madison, Tipton51 min
Jun 14, 7:24 PM EDTTornado WarningINDHendricks, Putnam21 min
Jun 14, 7:27 PM EDTTornado WarningINDClay, Owen33 min
Jun 14, 7:30 PM EDTSevere Thunderstorm WarningINDHendricks, Morgan, Putnam30 min
Jun 14, 7:38 PM EDTSevere Thunderstorm WarningINDDaviess, Martin52 min
Jun 14, 7:42 PM EDTSevere Thunderstorm WarningINDBrown, Greene, Monroe, Morgan, Owen, Putnam48 min
Jun 14, 7:43 PM EDTAreal Flood WarningINDClay, Daviess, Greene, Knox, Lawrence, Martin and 6 more5 hr
Jun 14, 7:46 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hendricks, Marion29 min
Jun 14, 7:49 PM EDTTornado WarningINDBoone, Hamilton26 min
Jun 14, 7:53 PM EDTTornado WarningINDMonroe, Morgan, Owen22 min
Jun 14, 7:55 PM EDTSevere Thunderstorm WarningINDJohnson, Marion, Morgan50 min

Nearby

River Flood Warnings in Indiana, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.